Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

glb2130

Veteran Member
  • Total Reviews

    1
  • Content Count

    132
  • Joined

  • Last visited

Community Reputation

28 Good

About glb2130

  • Rank
    Member

Recent Profile Visitors

2741 profile views
  1. This is my biggest fear apart from old skin and IB. Ugh. no- my skin texture is hydrated.i've been off spiro for over 3 months and my skin is very thin and sagged. it's not because of dehydration, it is hormonal. androgens create a denser, thicker collagen. no androgens = thinner skin. testosterone makes the skin thick. it also gives you a libido and makes your body hair darker. i have no sex drive and my body hair is significantly thinner and lighter than before spiro (not complaing about that
  2. This is my biggest fear apart from old skin and IB. Ugh. no- my skin texture is hydrated.i've been off spiro for over 3 months and my skin is very thin and sagged. it's not because of dehydration, it is hormonal. androgens create a denser, thicker collagen. no androgens = thinner skin. testosterone makes the skin thick. it also gives you a libido and makes your body hair darker. i have no sex drive and my body hair is significantly thinner and lighter than before spiro (not complaing about that
  3. every time ive ever tried taking D3 supplimets i've broken out. i have no idea why. i just stick to sun bathing it's much more fun anyway if that's the only thing that's changed then yeah it definitely can be breaking you out!! i would stop taking it . also 10,000 iu is A LOT to take in a suppliment. the RDA is somewhere between like 1-4 thousand i'm pretty sure.
  4. i think that's a fine idea, make sure you use an oil free makeup that's not going to break you out. a lot of people have problems with MAC so don't go buy their foundation!!
  5. accutane i believe is a 5AR inhibitor just like finasteride so yeah sexual dysfunction is def a side effects, many people it resolves on it's own but you should look up all these details when you take drugs- not just on acne.org but research all over the web, there are lot of people who have problems with the drug, and a lot of people who have no problems with the drug. everyones body reacts differently
  6. i'm so sorry you have struggled this long. acne is definitely a curse and the only thing we can do is try to manage it or tone it down. did you have success with Roaccutane in 2003? if so , maybe you should give it another go . acne is devastating for me as well but i only started suffering badly this year. if you are okay with taking medication and don't mind side effects, your best bets are probably roaccutane or hormonal control like BCP and or spiro. they will most likely help your acne - it
  7. ive been off spiro almost three months and still have zero sex drive , before spiro my sex drive was healthy/high (?). is this normal ?
  8. update- no change..... thin sagging skin my boobs are bigger than ever- they're huge for me... seriously. lmao. that's a positive
  9. sorry i had no idea how to put it any other forum but thank you for moving it lol It's a catch 22 situation though. Women are not interested in men with bad skin but if you have ED then women won't be interested in you, either. I would take my erectile health over clear skin, though I think it's important to have both. Ive been dealing with it for years, body chest neck and face... at this point the pain is too much my skin is fairly good but even one cystic pimple on a part of my body is
  10. im not a guy so it might not be my place to bud in here- but i would exhaust every other thing before resorting to the taneeeee
  11. i hate acne those pictures make me upset to the OP - don't be so hard on yourself, your scars are't bad, stop examining them ! nobody else notices them, i'm sure!!!
  12. glb2130

    Qq

    i used to be a picker but i'm not anymore. i literally never pick at my face anymore - best advise i can give is take down your mirror or cover your mirror with a scarf thats what i did lol . i take a peek to apply my face stuff or brush my hair but after that no more mirror
  13. Do you have any advice to speed that process up? Thanks for the help! if you're really desperate i reccommend going to get a high frequency facial and the escthetician can zap it and it will be gone really fast
  14. it will EVENTUALLY go down. it's not going to stay forver, i had a cyst/nodule once that was hard on my chin for like a month but eventually it went away it just took forever. it's not going to stay there forever, but it might take a long time to go away
  15. for me the biggest issue that causes breakouts food-wise is dairy. if i were you i would definitely cut out dairy and see if there are any changes! also cut out junk food/sugar/soda/any thing in a wrapper
×